# SDR SWAA2012032102429

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 20,513 hours, 12,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER LENS LOOSE.  REMOVED AND REPLACED LENS PER AMM.
